Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Small child having stomach infection, vomiting, fever. Prescribed lactic acid powder, motinorm drops. Correct medication?

Hi, My Son is 5 months old and he is having stomach infection with vomiting & fever since yesterday afternoon. Doctor has advised lactic acid powder,netilmac sulfate injection ( for 5 Days ), ORS ,Motinorm Drop & pyregesic drop. He is still having mild fever though his stool is under control . Kindly advise If we need to administer any other Medicine. Reagrds
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  495
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
In a 5 month old baby with apparent gastroenteritis in my opinion starting netilmycin inj was unwarranted without doing any investigation. You can think of stopping netilmycin inj & get urine & stool examination done along with CBC & CRP as in this age urinary tract infection can very well present as fever vomiting & loose stools.
Lactic acid powder & Pyrigesic drops should continue but try to avoid motinorm drops as it can have significant side effects in young babies. Hope I have cleared some doubts.
Answered: Mon, 25 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor